For effective relief of cold & flu symptoms: fever, headache, aching limbs, blocked nose, sore throat, chills and help for fast recover, with blackcurrant taste and Vitamin C.
Details please refer to the product Label.
Only for Adults and Children aged 12 years and over. One sachet can be taken every 4 hours, up to a maximum of 6 sachets in 24 hours. Do not exceed the standard dose.
Always read and follow the label.
Store below 30°C.
Each 6g sachet contains: Acetaminophen 600mg, Ascorbic Acid (Vitamin C) 40mg, Phenylephrine Hydrochloride 10mg.
Available in Selected Areas
City Food Drive 2019